MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV SELECT MICRO 9IN BIFURCATED SMARTSITE 25 BOX; DRESSING, WOUND, DRUG

BARD ACCESS SYSTEMS STATLOCK IV SELECT MICRO 9IN BIFURCATED SMARTSITE 25 BOX; DRESSING, WOUND, DRUG
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device is being retained by the reporting facility.A lot history review (lhr) of jucuf234 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (jucuf234) have been reported from the same facility.
 
Event or Problem Description
It was reported that the statlocks appear to be cracked/leaking at the "y" site even though they are clamped off.This report addresses the first of three devices.

Brand Name
STATLOCK IV SELECT MICRO 9IN BIFURCATED SMARTSITE 25 BOX
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8286083
Report Number3006260740-2019-00110
Device Sequence Number13973377
Product Code FPA
UDI-Device Identifier00801741082061
UDI-Public(01)00801741082061
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIV0566
Device Lot NumberJUCUF234
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1